# SDR CALA2025040803623

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,548 hours, 23,861 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE AFT LEFT ENTERY DOOR ESCAPE SLIDE PACK AND COVER FOR MX, REINSTALLED THE AFT LEFT ENTERY DOOR ESCAPE SLIDE PACK AND COVER AFTER MX, REF AMM TASK 25-66-01. VERIFIED SLIDE INSTALLED REF. AMM 25-66-01.
